Translator Disclaimer
December 2007 Remarks on the Clifford Index of Algebraic Curves
Katsumi Akahori
Tsukuba J. Math. 31(2): 271-281 (December 2007). DOI: 10.21099/tkbjm/1496165149

Abstract

$\mathrm{Cliff}(X)$ be the Clifford index of a curve $X$ and $L$ be a base-point-free line bundle on $X$ which satisfies $\mathrm{Cliff}(L) = \mathrm{Cliff}(X) + k (k \geq 3)$. We determine sufficient conditions for the $|L| = g^{r}_{d}$ being simple (i.e. birationally very ample).

Citation

Download Citation

Katsumi Akahori. "Remarks on the Clifford Index of Algebraic Curves." Tsukuba J. Math. 31 (2) 271 - 281, December 2007. https://doi.org/10.21099/tkbjm/1496165149

Information

Published: December 2007
First available in Project Euclid: 30 May 2017

zbMATH: 1136.14019
MathSciNet: MR2371173
Digital Object Identifier: 10.21099/tkbjm/1496165149

Rights: Copyright © 2007 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.31 • No. 2 • December 2007
Back to Top